# SDR 95FDEA00130

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: M392346
- Condition: Oil Can
- Location: Bs 1095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN OUT OF LIMITS 1 INCHE WIDE BY 7 INCHES LONG BY .080 DEEP AT BS 1095 WL 134.5 LBL 24.  REWORKED DENT AT BS 1095 WL 134.5 LBL 24 TO WITHIN LIMITS FOUND SKIN TO OIL CAN.  REMOVED DAMAGE FABRICATED PARTS AND INSTALLED ON A/C ALL WORK DONE IAW SRM 53-30-3.
